Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Characteristic cycles of holomorphic discrete series


Author: Jen-Tseh Chang
Journal: Trans. Amer. Math. Soc. 334 (1992), 213-227
MSC: Primary 22E46; Secondary 22E45
DOI: https://doi.org/10.1090/S0002-9947-1992-1087052-3
MathSciNet review: 1087052
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The characteristic cycles of standard modules arising from closed $ K$-orbits in a flag variety are studied and those of holomorphic discrete series are determined explicitly. Also the asymptotic expansion of the distribution characters of holomorphic discrete series are computed; the result verifies a conjecture of D. Vogan in this special case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E46, 22E45

Retrieve articles in all journals with MSC: 22E46, 22E45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1992-1087052-3
Article copyright: © Copyright 1992 American Mathematical Society